Lancaster EPrints

On the geometric ergodicity of hybrid samplers.

Fort, G. and Moulines, E. and Roberts, G. O. and Rosenthal, J. S. (2003) On the geometric ergodicity of hybrid samplers. Journal of Applied Probability, 40 (1). pp. 123-146.

Full text not available from this repository.


In this paper, we consider the random-scan symmetric random walk Metropolis algorithm (RSM) on Rd. This algorithm performs a Metropolis step on just one coordinate at a time (as opposed to the full-dimensional symmetric random walk Metropolis algorithm, which proposes a transition on all coordinates at once). We present various sufficient conditions implying V-uniform ergodicity of the RSM when the target density decreases either subexponentially or exponentially in the tails.

Item Type: Article
Journal or Publication Title: Journal of Applied Probability
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 10015
Deposited By: Mrs Yaling Zhang
Deposited On: 25 Jun 2008 16:40
Refereed?: Yes
Published?: Published
Last Modified: 10 Jul 2016 01:02
Identification Number:

Actions (login required)

View Item